# SDR MASA200500761

- Difficulty date: September 28, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 6,263 hours, 4,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6475 LAX - FO'S SMOKE GOGGLES CRACKED.  MX REPLACED SMOKE GOGGLES.
